# SDR AALA202107233992

- Difficulty date: July 11, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 18,372 hours, 6,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frm 68 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA ON LOWER SILL AT STR 23R AND FR68. PERFORMED PERMANENT REPAIR ON LOWER SILL IAW SRM A321 53-41-14-300-001 PRINCIPLE 5.
